MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR
Model Number 102R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seizures (2063)
Date of Event 04/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
Clinic notes were received and it was reported that the patient had their settings adjusted due to an increase in seizures over the previous year.It was noted that the patient seizures have been shorten by vns.No additional relevant information has been received to date.
 
Event or Problem Description
It was reported the patient had a generator replacement.The explanted generator was discarded.Per the physician, the report of increased seizures was due to low vns generator battery.No additional relevant information has been received to date.

Brand Name
PULSE GEN MODEL 102R
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key11139911
Report Number1644487-2021-00034
Device Sequence Number3698216
Product Code LYJ
UDI-Device Identifier05425025750023
UDI-Public05425025750023
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/23/2017
Device Model Number102R
Device Lot Number203474
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR